Publication detail

Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.

DIBLÍK, J. KHUSAINOV, D. GRYTSAY, I.

Original Title

Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.

English Title

Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.

Type

journal article - other

Language

en

Original Abstract

Stability of nonlinear quadratic discrete dynamics systems in the critical case is analysed. New results about existence a stable solution are proved, the theory are ilustrated by nontrivial examples.

English abstract

Stability of nonlinear quadratic discrete dynamics systems in the critical case is analysed. New results about existence a stable solution are proved, the theory are ilustrated by nontrivial examples.

Keywords

Stability, nonlinear quadratic discrete dynamics system, critical case.

RIV year

2008

Released

30.10.2008

ISBN

1742-6596

Periodical

Journal of Physics: Conference Series

Year of study

96-2008

Number

1

State

GB

Pages from

1

Pages to

6

Pages count

6

Documents

BibTex


@article{BUT49350,
  author="Josef {Diblík} and Denys {Khusainov} and Irina V. {Grytsay}",
  title="Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.",
  annote="Stability of nonlinear quadratic discrete dynamics systems in the critical case is analysed. New results about existence a stable solution are proved, the theory are ilustrated by nontrivial examples.",
  chapter="49350",
  journal="Journal of Physics: Conference Series",
  number="1",
  volume="96-2008",
  year="2008",
  month="october",
  pages="1--6",
  type="journal article - other"
}